# SDR UALA2013043003033

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 54,992 hours, 6,415 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 144
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 EDP LEAKING.  REPLACED LEAKING PUMP, LEAK AND OPS CHECKED GOOD.
